On the commutator ideal of certain rings

Moore, H.G.; Yaqub, Adil

Portugaliae mathematica (1970)

  • Volume: 29, Issue: 2, page 119-124
  • ISSN: 0032-5155

How to cite


Moore, H.G., and Yaqub, Adil. "On the commutator ideal of certain rings." Portugaliae mathematica 29.2 (1970): 119-124. <http://eudml.org/doc/115116>.

author = {Moore, H.G., Yaqub, Adil},
journal = {Portugaliae mathematica},
language = {eng},
number = {2},
pages = {119-124},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the commutator ideal of certain rings},
url = {http://eudml.org/doc/115116},
volume = {29},
year = {1970},

AU - Moore, H.G.
AU - Yaqub, Adil
TI - On the commutator ideal of certain rings
JO - Portugaliae mathematica
PY - 1970
PB - Sociedade Portuguesa de Matemática
VL - 29
IS - 2
SP - 119
EP - 124
LA - eng
UR - http://eudml.org/doc/115116
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.